Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 80, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 28, 2017, 3:40 AM CDT. It took effect at Oct 28, 2017, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2017, 3:40 AM CDT (08:40 UTC)
- In effect from
- Oct 28, 2017, 1:00 PM CDT
- Expired
- Oct 28, 2017, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
922 WHUS73 KGRB 280840 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 AM CDT SAT OCT 28 2017 LMZ541-281645- /O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/ /O.NEW.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 340 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING THEN A NEW SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING...... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. * WAVES...SUBSIDING 2 TO 4 FEET THIS MORNING THEN BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-280945- /O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 340 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... WINDS WILL TURN NORTHWEST THIS MORNING AND INCREASE TO 10 TO 20 KNOTS. $$ LMZ521-281645- /O.NEW.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 340 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. * WAVES...SUBSIDING 2 TO 4 FEET THIS MORNING THEN BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
776 WHUS73 KGRB 280916 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 416 AM CDT SAT OCT 28 2017 LMZ542-543-281730- /O.EXA.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 416 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * WINDS...TURNING NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON. * WAVES...2 TO 3 FEET. WAVES HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-281730- /O.CON.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 416 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... * WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. * WAVES...SUBSIDING 2 TO 3 FEET THIS MORNING THEN BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
845 WHUS73 KGRB 281529 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1029 AM CDT SAT OCT 28 2017 LMZ522-282330- /O.EXB.KGRB.SC.Y.0080.171028T1800Z-171029T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1029 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE THIS MORNING INTO THE AFTERNOON. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-282330- /O.EXT.KGRB.SC.Y.0080.171028T1800Z-171029T0000Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1029 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE THIS MORNING INTO THE AFTERNOON. * WAVES...1 TO 3 FEET. WAVES HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-282330- /O.EXT.KGRB.SC.Y.0080.171028T1800Z-171029T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1029 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS LATE THIS MORNING AND AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. * WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON. HIGHEST WAVES NORTH OF CHAMBERS ISLAND AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
374 WHUS73 KGRB 282028 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CDT SAT OCT 28 2017 LMZ522-542-543-290000- /O.CON.KGRB.SC.Y.0080.000000T0000Z-171029T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 328 PM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL DISSIPATE THIS EVENING. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-290200- /O.CON.KGRB.SC.Y.0080.000000T0000Z-171029T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 328 PM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. WINDS WILL BEGIN TO DECREASE IN THE LATE EVENING. * WAVES...3 TO 5 FEET. HIGHEST WAVES NORTH OF CHAMBERS ISLAND AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL DECREASE TO 1 TO 3 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
598 WHUS73 KGRB 290022 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 722 PM CDT SAT OCT 28 2017 LMZ522-542-543-290130- /O.EXP.KGRB.SC.Y.0080.000000T0000Z-171029T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 722 PM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... HAZARDOUS CONDITIONS HAVE SUBSIDED FOR SMALL CRAFT. $$ LMZ521-541-290200- /O.CON.KGRB.SC.Y.0080.000000T0000Z-171029T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 722 PM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. WINDS WILL BEGIN TO DECREASE IN THE LATE EVENING. * WAVES...3 TO 5 FEET. HIGHEST WAVES NORTH OF CHAMBERS ISLAND AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL DECREASE TO 1 TO 3 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 2:53 AM CDT, 47 minutes earlier.
Area forecast discussion, Oct 28, 2:53 AM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 253 AM CDT Sat Oct 28 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Sunday Issued at 252 AM CDT Sat Oct 28 2017 Snow or snow mix trends this morning with a slowly departing low pressure system the primary forecast issue. Available snow reports early this morning and a few web cams indicate accumulating snow confined to Vilas County while roads were wet for locations to the south. Anticipate snow accumulating on grassing areas over the rest of north central Wisconsin and parts of central Wisconsin. Short term models continue to produce lake enhanced snow bands over far north central Wisconsin for the morning hours as winds turn more toward the favorable direction. Locally one to three additional accumulation likely across snowbelt of Vilas County. Will let the warning for Vilas continue this morning as additional snowfall may produce warning snow over the far northwest. Precipitation will come to an end from southwest to northeast today as the nearly stacked low pressure system drifts northeast of the area. Clearing skies tonight with a cold dry air mass will settle into the area tonight. Overnight lows will fall into the 20s for most locations. Any clearing Sunday morning will be brief as clouds quickly move back in ahead of the next low pressure region approaching from the Northern Plains and south central Canada. Height 850 mb temperatures will start out cold Sunday with surface dewpoints in the 20s. So precip type may be more light snow, especially across the north where max temperatures will struggle to climb into the mid or upper 30s. .LONG TERM...Sunday Night Through Friday Issued at 252 AM CDT Sat Oct 28 2017 Focus of this forecast continues to revolve around precip chances in an active pattern over the next week. Will use a ecmwf/gfs blend. Sunday night through Monday night...Another strong shortwave will dig across the western Great Lakes on Sunday night. Moisture will be in short supply, but indications from models suggest that a narrow corridor of deeper moisture will move across the region during the evening, and provide a quick hitting band of light rain and snow. A deep dry slot will then shut down precip for awhile after midnight before deeper moisture arrives from northwest to southeast beneath cyclonic flow on Monday. The most persistent precip should occur over northern WI where cyclonic flow is the sharpest. Think precip will be mostly snow in this area, where an around an inch of accumulations could occur. Light precip will continue mainly across northern WI on Monday night, with another inch of snow possible. Rest of the forecast...Some light precip could linger into Tuesday morning, but cyclonic flow weakens and mid-level moisture departs through the day. This could lead to some sunshine during the afternoon. Any clearing looks short-lived, however, as clouds are expected to return on Tuesday night ahead of the next system, with rain/snow returning on Wednesday and Thursday. Its possible we could finally see some sunshine late next week, but with cool temps. && .AVIATION...for 06Z TAF Issuance Issued at 1043 PM CDT Fri Oct 27 2017 Conditions were mainly MVFR/IFR late this evening as a low pressure system continued to slowly move through the western Great Lakes. IFR conditions will expand from north-central over central Wisconsin as mixed rain/snow or snow moves through during the overnight hours. The heaviest snow and worst flight conditions will occur over far north central Wisconsin overnight, and conditions will remain poor in the Lake Superior snow belt through Saturday morning. Farther east, precipitation will be more scattered and flight conditions should remain MVFR for most of the TAF period. After the upper trough and cold front move east Saturday afternoon, much of northeast and east central WI should improve to VFR by late afternoon or early evening. && .GRB WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 9 AM CDT Sunday for WIZ022-038>040-048>050. Winter Storm Warning until 1 PM CDT this afternoon for WIZ005. && SHORT TERM.....TDH LONG TERM......MPC AVIATION.......Kurimski
Hazardous weather outlook, Oct 27, 3:06 PM CDT, 12 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 306 PM CDT Fri Oct 27 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 306 PM CDT Fri Oct 27 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Accumulating snow is likely across north-central and portions of far northeast Wisconsin from late this afternoon through Saturday morning. Snow totals of 3 to 10 inches are expected over Vilas county, with 1 to 3 inches possible over Lincoln, Oneida and northwest Forest counties. A Winter Storm Warning has been posted for Vilas county through midday Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Friday A Freeze Warning has been issued for the Fox Valley and lakeshore areas late Saturday night into early Sunday morning. This will be the final frost or freeze headline for the season. Light accumulating snowfall is possible again Sunday night into early next week, mainly across north central Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-282015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 306 PM CDT Fri Oct 27 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Gusty southwest winds will produce conditions hazardous to small craft through early this evening. .DAYS TWO THROUGH SEVEN...Saturday through Friday Conditions hazardous to small craft could also occur on Saturday afternoon and evening, and again at times during the latter half of next week. Kieckbusch/MG
In the hours before
Special weather statement, Oct 27, 10:27 PM CDT, 5 hours 13 minutes before
Special Weather Statement National Weather Service Green Bay WI 1027 PM CDT Fri Oct 27 2017 WIZ005-010>012-018-019-281000- Vilas-Oneida-Forest-Florence-Lincoln-Langlade- 1027 PM CDT Fri Oct 27 2017 ...FIRST SNOWFALL OF THE SEASON FOR NORTH CENTRAL WISCONSIN... A strong storm system is expected to bring the first snowfall of the season to north central Wisconsin. A Winter Storm warning has been issued for Vilas county, where accumulations as high as 6 to 10 inches are expected in the Lake Superior snow belt region. Accumulations of 1 to 3 inches are anticipated for Lincoln, Oneida and northwest Forest counties. As the storm system slides into northeast Wisconsin overnight, cold north winds will cause any remaining mixed rain and snow to change to all snow. The snow will continue into Saturday then taper off as the low pressure system departs. This is the first snowfall of the season, so motorists should prepare themselves and their vehicles for winter driving conditions. Kurimski
Local storm report, Oct 27, 11:16 PM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1116 PM CDT Fri Oct 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM Snow Boulder Junction 46.11N 89.63W
10/27/2017 E5.0 INCH Vilas WI Law Enforcement
1116 PM Snow Presque Isle 46.25N 89.73W
10/27/2017 E5.0 INCH Vilas WI Law Enforcement
&&
thNearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.